Changes In Menstrual Cycle After Injection For 1 Month?
Hello, I want to ask, my wife used to inject 1 month before, and at first she was late 4 days ago, and again, and now the date hasn’t been returned yet, what do I do, how do I inject it again, what are you waiting for?
Thank you for the question.
In 1 month injection KB contains a combination of estrogen and progesterone synthetic hormones which if injected regularly every 4 weeks can modify the balance of reproductive hormones in the body, so that ovulation does not occur (egg maturation and expenditure into the uterus), fertilization (fertilization of the egg cells by cells sperm), or implantation (implanting the results of fertilization into the uterine wall). By the way this works, as long as it is used correctly, 1 month injection birth control can be very effective in preventing pregnancy.
But indeed, due to the impact of hormonal modifications that result, injecting KB users 1 month will not infrequently experience changes in the menstrual cycle, can be late, but can also appear faster. This does not necessarily indicate that injectable birth control failed to have an effect, and does not necessarily reflect the occurrence of pregnancy. Changes in menstrual schedules should also not affect the user's compliance with the next KB injection. Even if you have, are, or have not menstruated, tell your wife to continue to have family planning injections according to the schedule set by the doctor so that the birth control she uses can work effectively in preventing pregnancy, right?
For further information, please consult directly with your doctor or obstetrician at the printed health facility.
I hope this helps.